# SDR HEEA0016161

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: M803B205VBATT
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOCK INACCURATE, ALSO HAS EXCESSIVE CORROSION.
